Previous |  Up |  Next


Title: A categorical generalization of completely Hausdorff spaces (English)
Author: Preuss, G.
Language: English
Journal: General Topology and its Relations to Modern Analysis and Algebra
Volume: Proceedings of the Third Prague Topological Symposium, 1971
Issue: 1971
Pages: 361-362
Category: math
MSC: 54B05
MSC: 54B10
MSC: 54B30
MSC: 54D10
MSC: 54D99
idZBL: Zbl 0311.54033
idMR: MR0353252
Date available: 2009-02-12T09:01:37Z
Last updated: 2012-09-21
Stable URL:


Files Size Format View
Toposym_03-1971-1_77.pdf 277.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo